# SDR USAA2010100792218

- Difficulty date: October 5, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 31,026 hours, 17,444 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220390
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DROP-IN - MAJOR REPAIR - CORROSION ON FLOORBEAM AT FR67 + 13.5 INCHES, Y1272.  REPLACED FLOORBEAM AT FR67 + 13.5 INCHES, Y1272 IAW TYPICAL REPAIR 51-40-01A & AIRBUS DRAWING D53474250.
